# SDR VNAA202511290012

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, WEAR AND SCRATCHES LH ON SEAT RAIL OF STGR 15LH: FROM FS 378.00 TO FS482.00, FROM FS 482.00 TO FS572.00, RAIL FROM FS 572.00 TO FS674.00, FROM FS 674.00 TO FS712.00 AT PASSENGER CABIN
SUMMARY: CORROSION, WEAR AND SCRATCHES LH ON SEAT RAIL OF STGR 15LH: FROM FS 378.00 TO FS482.00, FROM FS 482.00 TO FS572.00, RAIL FROM FS 572.00 TO FS674.00, FROM FS 674.00 TO FS712.00 AT PASSENGER CABIN WAS EVALUATE AND ARE OUT OF LIMITS CRJ-700 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A01 AND SRM 53-41-49-101-001-A01 AND REPLACED PER CRJ 700 AMM 53-00-49
